Journal of the Mathematical Society of Japan

Compact Riemann surfaces with large automorphism groups

Takanori MATSUNO

Full-text: Open access

Abstract

In this paper we study the relation between automorphism groups of branched coverings over the complex projective line and automorphism groups of compact Riemann surfaces. We give a criterion for the coincidence of them. We also give examples when the criterion does not hold.

Article information

Source
J. Math. Soc. Japan, Volume 51, Number 2 (1999), 309-329.

Dates
First available in Project Euclid: 10 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1213108019

Digital Object Identifier
doi:10.2969/jmsj/05120309

Mathematical Reviews number (MathSciNet)
MR1674751

Zentralblatt MATH identifier
0933.30028

Subjects
Primary: 30F10: Compact Riemann surfaces and uniformization [See also 14H15, 32G15]

Keywords
Branched coverings automorphism groups compact Riemann surfaces

Citation

MATSUNO, Takanori. Compact Riemann surfaces with large automorphism groups. J. Math. Soc. Japan 51 (1999), no. 2, 309--329. doi:10.2969/jmsj/05120309. https://projecteuclid.org/euclid.jmsj/1213108019


Export citation